# SDR USAA2012021700003

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,060 hours, 19,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Part serial: NSN
- Condition: Burst
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED LOSS OF GREEN HYDRAULIC SYSTEM AT TOP OF CLIMB AND PTU WAS INTERMITTENT.  DECLARED AN EMERGENCY, RETURNED AND AIRCRAFT TOWED TO GATE.  MAINTENANCE FOUND BURST HYDRAULIC HOSE - REMOVED AND REPLACED HOSE ASSEMBLY AND SERVICED HYDRAULIC SYSTEMS.
